# SDR WVER20133259324

- Difficulty date: March 26, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 19,748 hours, 16,345 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH670318767
- Condition: Gouged
- Location: Fuselage
- Part time: 19,748 hours, 16,345 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE ON FUSELAGE SIDE IS GOUGED FROM THE HINGE PIN RETAINING PIN BACKING OUT.  DAMAGE IS APPROX 0.062" LONG X 0.062" WIDE X 0.039" DEEP.  REPAIRED PASSENGER DOOR HINGE (FUSELAGE SIDE) IAW BOMBARDIER INC.  REPAIR ENGINEERING ORDER (REO) 670-53-21-582 REV B, DATED 2013/03/06, REPAIR TYPE IV: DISPOSITION FOR HINGE LUG LAND.
